# SDR QXEA2009080300565

- Difficulty date: July 28, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 26,283 hours, 37,691 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWH - CRACK IN LT FORE RUDDER SKIN AT FIRST STRINGER BELOW TOP CLOSING RIB.  CUT OUT DAMAGED SKIN, FABRICATED REPLACEMENT SKIN AND DOUBLER, INSTALLED ALL PARTS IAW Q200 RD 8-55-355.  C/W NDT INSPECTION OF CUT AREA REF NDT MANUAL PART 6 51-00-01 FOR DASH 8 200, NO DEFECTS WERE NOTED.  OK TO CLOSE FINAL INSP AND CLEARANCE CHECK COMPLETED.
